# SDR ABXA20140910291

- Difficulty date: September 10, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 76,192 hours, 18,048 cycles
- Engine: Ge CF680A
- Engine time: 49,345 hours, 37,598 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: E, A

## Discrepancy

ON ROTATION, BIRD STRIKE TO THE LT ENG.  CREW HEARD LOUD NOISE & FELT AIRFRAME VIBRATION.  LT ENG VIBRATION INDICATED OVER 4.5 & LT THRUST LEVER BEGAN REDUCING TO IDLE.  LT ENG WAS SHUTDOWN & CREW PERFORMED AIR TURN BACK.  PERFORMED BIRD STRIKE INSPECTION.  REPLACE DAMAGED FAN BLADES IAW AMM.  FOREIGN OBJECT DAMAGE, BIRD.
